# SDR HALA20240319072

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 34,152 hours, 5,428 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU - FAULT AUTO SHUT DOWN. REMOVED AND REPLACED EXITER- IGNITION PER AMM 49-41-38-00-801-A TROUBLESHOOTING DONE PER TSM 49-41-00-810-813-A. OPS CHECK GOOD. AC OK TO CONTINUE SERVICE.
